MathSciNet Relay Station
MathSciNet bibliographic data
MR346184 (49 #10910) 32B99 (32C40)
Gabrièlov, A. M. Formal relations among analytic functions. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 37 (1973), 1056–1090.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement